# SDR UALA2012011100239

- Difficulty date: January 11, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 47,429 hours, 5,873 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE GAP STRIP DAMAGED.    DAMAGE EXTENDED 1.7813 LONG BY .218 DEEP. TOTAL 4.843 DAMAGE LONG.  ACCOMPLISHED HFEC INSPECTION PER MT54-UA2, NO CRACK NOTED.  ACCOMPLISHED ECRA 5454-01 032.
